# SDR CA031216001

- Difficulty date: December 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WY6A4595
- Condition: Defective
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE CREW SAW THE RT ENGINE EGT CLIMBING, THE CREW SHUT DOWN THE ENGINE. EGT HAD REACHED 936DEG FOR 10.9 SECS. THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM. THE FUEL METERING UNIT (FMU) WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
